Jump to content

Tamper xanax because my life might depend on it.


[...]

Recommended Posts

Hi, swedish man here 37 yrs old.

Im in a pretty bad spot, and have been for over a year.

To make it short im looking at a possible MSA diagnosis, with muscle, autonomic function failure and dizziness/vertigo as my main symptoms.

My journey towards this diagnosis started i belive 3 years ago, But had me more or less diabled and on Long time leave from work exactly one year ago.

 

The reason im here is that my doctor prescribe me Xanax 2-3mg a day 1 year ago, to try to make me function, because my dizziness and vertigo was and is so intense i could not lay down or do anything to get away from it (Xanax didnt improve this, but it atleast could make me relax and be able to sleep).

 

Neither me or my pcp new at the time that it would lead to an possible msa diagnosis 1 year later, where i am now.

 

I do not need to go into details about that diagnosis, but i can say that my life the past year has been a living hell.

 

Im now at a point that i have to cut loose the xanax (mainly because my autonomic breathing is malfunctioning (Hypoventilation)) i have low oxygen because i breath to slow. And i have terrible vertigo with nystagmus, and problems regulating temperatur and motor control affecting one leg.

 

So the Xanax has to go, otherwise according to neurolog ist i might Just stop breathing, and it can also make me de cline faster.

 

So im in a very bad spot, and Just got switched (2 days ago) from 2mg Xanax/day to 20mg diazepam/day. Needless to say, with my other health issues, this is pure torture.

 

If you are not familiar with msa this is a diagnosis you cannot get definitive while you are still alive.

Deep inside i try to convince myself that it might not be msa, and after i quit Xanax i might recover for example my breathing, its a Long shot but i dont have anything to loose and i am trying anything.

 

So thats my introduction, i really wish i was functioning before i had to tamper, but as i realised now in life you dont always get any alternatives. My biggest struggle will be to separate withdrawal from actual dissesse progress i belive, but as i said previous a miracle might happen and maybe i will improve.

 

I have already decided not to go on any "artificial" help if the diagnosis is correct, so no breathing support or anything like that.

 

So my journey might be a little different then most anyone here, but none the less whatever the outcome i will be able to leave with my head kept high, and prove to my family i fight and still do everyday.

 

Some people/friends ask me why not just continue or even up the xanax, my reply to that is im looking for a miracle and i am willing to try everything, my theory (and its only mine no doctor belive in it) is that maybe xanax has disturbed something in my brain, that is causing me this problems, have to try anything and have nothing to loose (except feeling extremely worse, but im hopeful it will be fast, and im planning to do this tamper rather quickly).

 

 

Edit:  language.

Link to comment
Share on other sites

Hello Mobz,

 

Welcome to BenzoBuddies, we are glad you are here!  Oh my, it sounds like you are in a dreadful spot - I am so sorry.  I can see how getting off the Xanax/Diazepam would be important in your situation.  Are you tapering yourself or is your doctor helping you?  I've put some links below that I think will be helpful in your situation.  We typically suggest a slow taper from benzos with reductions in the 5-10% every two weeks range; this may not work for you though.  I do caution you that safety while getting off benzos is important.

 

Please look around the website to see what may interest you.  Ask questions and let us know if you need help.

 

Again, welcome,

 

Kate08

 

 

The Ashton Manual

 

Planning Your Withdrawal (Taper)

 

Withdrawal Support (during your taper)

Link to comment
Share on other sites

Hi, thank you.

Yes my doctor is helping me and he will let me lead the tamper as i please, and i have Phone call with him on Friday, to discuss how this week has been.

I am gonna try to do this as fast as i possible can, and hopefully see some improvements, i might be naive but without hope there is nothing. And im a born pessimistic person, and i am a realist, my situation is as bad as it can get. But miracles do happen on a daily basis, i might be one of them. There is no real treatment anyway for this condition (i have (hopefully might) the cerebellar type).

Anyway i cried to many tears up to this point, and gone through the regular "you have anxiety" so getting a diagnose, even the worst possible i felt a little relived and that schocked me (there is something about living with the unknown that i belive is really hard for the human brain to cope with). And it was no big surprise, i knew for a Long time it would end up being something very bad. Still hoping on the miracle tough.

Link to comment
Share on other sites

I'm glad you have the support of your doctor but you get to lead the way.  That is the best possible scenario.  I'll hope with you that you will see improvements as you reduce the benzo.
Link to comment
Share on other sites

Hello mobz, did you have these symptoms before the xanax? You will get withdrawal symptoms when tapering so it is advised that you do it very slowly, you dont want to end up thinking the withdrawal symptoms are part of the illness. Slow tapering keeps withdrawal symptoms to the minimum but you will still have some wihout a doubt. I personally dont have any experience with xanax but im sure somebody who has will be in touch soon. Good luck, hoping for a miracle for you
Link to comment
Share on other sites

Thanks for your reply sleepyjo.

Yes i did have fatigue and dizziness/vertigo/nystagmus before i started with Xanax. Motor problems has been coming while on Xanax, breathing and autonomic i am not really sure when it started, but sleep study in July was good, no hypoventilation. Last one showed hypoventilation (and i have been doing other tests as well like CPET) and nothing wrong physically with lungs or heart, so there is only neurological left. I have many other things as well, some of them started before. But everything have become worse quite fast, so i try my best just to survive at the moment. Maybe i have something very rare that they couldnt find yet msa is rare in my age but not "very" rare (anyway they havent found anything treatable so whatever it is, it runs it course anyway) but miracles can happen. So im gonna try whatever i can to see if i can improve, nothing more i can do at this point, i use other medicines aswell but have been on them for many years (high BP and high cholesterol unexplained and not hereditary). They also cross the blood brain barrier so i am trying cut them as well. I try everything, but i am realistic i have gone downhill very fast.

Link to comment
Share on other sites

Atorvastatine 40mg (lowering cholestorol).

Exforge 5/160mg (valsartan/amlodipine) lowering bloodpressure.

 

Link to comment
Share on other sites

×
×
  • Create New...